The asymptotic properties of the solutions of two-dimensional differential systems
Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2188-2198
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_12_a8,
author = {J. D. Mirzov},
title = {The asymptotic properties of the solutions of two-dimensional differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2188--2198},
year = {1977},
volume = {13},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_12_a8/}
}
J. D. Mirzov. The asymptotic properties of the solutions of two-dimensional differential systems. Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2188-2198. http://geodesic.mathdoc.fr/item/DE_1977_13_12_a8/